# SDR HNAA2020100800276

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACKS AT FR 79 BETWEEN STGRS 03L-05L 2EA, MARKED.  PERFORMED PT INSPECTION, IAW EASI NDTM SKIN FOUND CRACKED AT 2 FASTENERS ON FR 79 BETWEEN STGRS 03U05L ALL ENDS MARKED.  EASI #0452 USED.  COMPLETE: REPAIRED SKIN CRACKS AT FR 79 BETWEEN STGRS 03U05L, IAW PIEDMONT EO1-53-20-0363.
